# SDR HEEA0014452

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 214075244001
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO FAILED, WOULD NOT ALLOW COPILOT RT FLAG TO PULL ON ATT. INDICATOR.
